Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Some present non-linear problems of the electrical and aeronautical industries


Author: Ernest G. Keller
Journal: Quart. Appl. Math. 2 (1944), 72-86
MSC: Primary 71.0X
DOI: https://doi.org/10.1090/qam/10478
MathSciNet review: 10478
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 71.0X

Retrieve articles in all journals with MSC: 71.0X


Additional Information

DOI: https://doi.org/10.1090/qam/10478
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society